# SDR F3LA200300170

- Difficulty date: December 11, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 34,499 hours, 18,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION REPORTED CORROSION ON INTERCOSTAL AT STA 952, LBL 25.  REPLACED INTERCOSTAL FROM STA 947 - 967, LBL 24.5, WL 208, PER SRM 51-40-2, 53-60-5 FIG 101 AND 51-4-5.
